# SDR A6WA201240651

- Difficulty date: June 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 22,385 hours, 21,411 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX654317A
- Condition: Leaking
- Location: Hyd System
- Part time: 23,274 hours, 21,854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 2 LOW PRESSURE CAUTION, QUANTITY AT 5 PERCENT.  R & R ENGINE DRIVEN PUMP.  OPS CHECKED GOOD.
